| Model Number |
TFNT00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient was visually disturbed by the material changes.The lens had glistening's.As per the physicians so far no further treatments have taken place.
Additional Manufacturer Narrative
Correction: on initial mdr the evaluation method code of 4119 was an error.It should have been 3331 on the original mdr.The manufacturer internal reference number is: (b)(4).